Saturday, 31 March 2012

Peripheral Vision-Medical Issue-Xanax-Psych

Xanax and coordination after 4 years?

Every doctor I've met assumes any medical issue I have is related to psych meds.1-1.5 years ago I started slipping when going up the stairs, almost falling down when I turn around, brushing against stuff as I walk by them, but I'm not light headed, dizzy, or anything like that. I tke 4 mg XR a day, every other week drop it down to 3mg for a day so I don't get hooked. My libido is lost, but I also have "low vision." I was born blind in my right eye, dealt with several battles of Glaucoma, and the peripheral vision in my left eye is fading. However, they like to blame it on the Xanax. I tell them I've been on it along with 450mg Wellbutrin for 4 years, the first year my psychiatrist built me up to 4mg because the lower doses did not work. I can't take these "experts." - Filed in Alprazolam - Post a Reply read more..

No comments:

Post a Comment